Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 189, NWS North Platte, NE

June 30, 20114 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2011, 5:56 PM MDT for 4 counties in Nebraska. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2011, 5:56 PM MDT (23:56 UTC)
Expired
Jun 30, 2011, 7:00 PM MDT
In force
64 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 139 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:58 PM MDTTSTM WND GST 43Crescent Lake Nwr, NE
Jun 30, 6:03 PM MDTTSTM WND GST 522 Se Lewellen, NE
Jun 30, 6:05 PM MDTHAIL 1.251 S Lewellen, NE
Jun 30, 6:15 PM MDTHAIL 0.75Big Springs, NE
Jun 30, 6:15 PM MDTHAIL 1.51 S Big Springs, NE
Jun 30, 6:45 PM MDTHAIL 15 N Lemoyne, NEALSO WINDS OF 50 MPH OR MORE AS THE STORM PASSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 4:39 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
843 J/kg
Mixed-layer CIN
-611 J/kg
Mixed-layer LCL
2607 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WUUS53 KLBF 302356
SVRLBF
NEC005-049-069-101-010100-
/O.NEW.KLBF.SV.W.0189.110630T2356Z-110701T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM MDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 700 PM MDT

* AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WINDLASS HILL...OR 13 MILES NORTH OF BIG SPRINGS...AND MOVING
  NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA AND EAGLE GULCH
  CAMPGROUND AROUND 605 PM MDT.
  HAYTHORN LAKE AROUND 635 PM MDT.
  JENSEN LAKE AND ARTHUR AROUND 640 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 120 AND HIGHWAY 61 MILE MARKER 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4177 10241 4167 10142 4100 10182 4099 10243
TIME...MOT...LOC 2356Z 218DEG 37KT 4126 10214
WIND...HAIL 60MPH 1.75IN

$$

ROBERG
3 follow-up statements
721 
WWUS53 KLBF 010007
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM CDT THU JUN 30 2011

NEC005-049-069-101-010100-
/O.CON.KLBF.SV.W.0189.000000T0000Z-110701T0100Z/
DEUEL NE-GARDEN NE-KEITH NE-ARTHUR NE-
607 PM MDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR...
WESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES UNTIL
700 PM MDT...

AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WINDLASS HILL...OR 15 MILES NORTH OF BIG SPRINGS...MOVING NORTHEAST 
AT 40 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAYTHORN LAKE AROUND 635 PM MDT.
  ARTHUR AROUND 640 PM MDT.
  JENSEN LAKE AROUND 645 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 120 AND HIGHWAY 61 MILE MARKER 130.

ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL 
WAS LOCATED 5 MILES SOUTHWEST OF BIG SPRINGS MOVING NORTHEAST AT 40 
MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4177 10241 4167 10142 4100 10182 4099 10243
TIME...MOT...LOC 0006Z 218DEG 37KT 4132 10205
WIND...HAIL 60MPH 1.75IN

$$

ROBERG
247 
WWUS53 KLBF 010020
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM MDT THU JUN 30 2011

NEC005-049-069-101-010100-
/O.CON.KLBF.SV.W.0189.000000T0000Z-110701T0100Z/
DEUEL NE-GARDEN NE-KEITH NE-ARTHUR NE-
620 PM MDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR...
WESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES UNTIL
700 PM MDT...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
NORTH OF OTTER CREEK CAMPGROUND...OR 19 MILES SOUTHWEST OF ARTHUR...
MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAYTHORN LAKE AROUND 640 PM MDT.
  ARTHUR AROUND 645 PM MDT.
  THREE MILE LAKE AROUND 700 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 120...HIGHWAY 61 MILE MARKER 130 AND HIGHWAY 92 MILE
MARKER 170.

ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL 
WAS LOCATED NEAR BIG SPRINGS MOVING NORTHEAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4177 10241 4167 10142 4100 10182 4100 10216
TIME...MOT...LOC 0018Z 224DEG 35KT 4140 10194
WIND...HAIL 60MPH 1.75IN

$$

ROBERG
828 
WWUS53 KLBF 010040
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT THU JUN 30 2011

NEC049-069-010049-
/O.CAN.KLBF.SV.W.0189.000000T0000Z-110701T0100Z/
DEUEL NE-GARDEN NE-
640 PM MDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARDEN AND
EASTERN DEUEL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4139 10201 4140 10198 4162 10199 4173 10198
      4167 10143 4167 10142 4112 10176 4123 10203
TIME...MOT...LOC 0039Z 215DEG 34KT 4156 10178

$$

NEC005-101-010100-
/O.CON.KLBF.SV.W.0189.000000T0000Z-110701T0100Z/
KEITH NE-ARTHUR NE-
640 PM MDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR AND
NORTHWESTERN KEITH COUNTIES UNTIL 700 PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HAYTHORN LAKE...OR 7 MILES SOUTHWEST OF ARTHUR...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARTHUR AND JENSEN LAKE AROUND 645 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 130.

ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING PINGPONG BALL SIZE 
HAIL WAS LOCATED NEAR LEMOYNE MOVING NORTHEAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 4139 10201 4140 10198 4162 10199 4173 10198
      4167 10143 4167 10142 4112 10176 4123 10203
TIME...MOT...LOC 0039Z 215DEG 34KT 4156 10178
WIND...HAIL 60MPH 1.75IN

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:15 PM MDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 30, 2:15 PM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT THU JUN 30 2011

.SYNOPSIS...
UPPER LOW AND ASSOCIATED PV ANOMALLY MOVING NORTHEAST ACROSS THE
CENTRAL ROCKIES THIS AFTERNOON GENERATING SIGNNIFICANT ARE OF TSRA
OVER CO...UT AND WY. BROAD HEIGHT FALLS ACROSS THE CENTRAL ROCKIES
AND HIGH PLAINS ON MORNING UPPER AIR SOUNDINGS AS WELL. EXPECT THE
UPPER LOW TO CONTINUE ITS NORTHEASTWARD MOVEMENT THOUGH WEAKENING AS
IT BREAKS DOWN THE UPPER RIDGE OVER THE PLAINS. AT THE
SURFACE...MIXING HAS BEEN LIMITED OVER THE CWA AS TROUGH AXIS HAS
REMAINED IN PLACE ACROSS THE AREA...THEREFORE TEMPS ARE WARMING BUT
SLOWER THAN ANTICIPATED. LACK OF MIXING HAS ALSO CONTRIBUTED TO
HIGHER DEW POINTS IN SOUTHWEST NEB WHERE A RED FLAG WARNING IS IN
PLACE THOUGH A SLOW DECREASE HAS BEEN NOTED IN THE LAST COUPLE OF
HOURS. CIRRUS/SMOKE HAS ALSO LIMITED INSOLATION SOMEWHAT AS WELL.
EXPECT AS CONVECTION CONTINUES TO DEVELOP/MOVE INTO THE PANHANDLE
WOULD EXPECT WINDS TO COME BACK AROUND TO THE SOUTH AND INCREASE
SOME IN RESPONSE.

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

MODELS CONTINUE TO BE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THE
AFOREMENTIONED UPPER LOW AND ASSOCIATED SHORT WAVE THROUGH THE NEXT
24 HOURS. THE NAM IS SLOWER AND GENERALLY FOLLOWED SINCE A SLOWER
PROGRESSION HAS BEEN REALIZED IN THE PREVIOUS DAY. ALL MODELS BRING
THE UPPER LOW INTO THE NRN STREAM AND WEAKEN IT AS IT MOVES ACROSS
THE PLAINS. HOWEVER FOR TONIGHT...ML CAPE VALUES CONTINUE TO BE
IMPRESSIVE DUE TO THE HIGHER SFC DEW POINTS AND AS UPPER LOW
CONTINUES TO PULL NORTHEAST WILL SE TSRA DEVELOPMENT ACROSS THE
WESTERN HALF OF THE CWA THROUGH THE EVENING HOURS. AN INVESTIGATION
OF AREA FORECAST SOUNDINGS SUGGEST AN INVERTED-V TYPE SOUNDING
PROFILE EXPECTED OVER THE PANHANDLE AND PORTIONS OF SOUTHWEST
NEBRASKA AND MESOANALYSIS DOWNDRAFT CAPE VALUES EXCEEDING 1500 J/KG
CONFIRM THIS. SO AN EXPECTATION OF SVR WINDS GUSTS AND POTENTIALLY
LARGE HAIL IS IN ORDER FOR TONIGHT...THOUGH LARGE HAIL DEVELOPMENT
WILL LIKELY OCCUR EARLY IN THE TSRA LIFE CYCLE AS CAPE PROFILES IN
FORECASTED SOUNDINGS SUGGEST WEAKER VERTICAL MOTIONS IN THE MID
LEVELS AND 0-6KM BULK SHEAR VALUES ARE ONLY AROUND 35 KTS. WOULD
EXPECT AN INCREASED COVERAGE OF TSRA TONIGHT IN WRN ZONES INITIALLY
AND SPREADING INTO THE NORTHERN PORTIONS OVERNIGHT.

AS THE LOW SHEARS/MOVES NORTHEAST WINDS SHIFT WILL PROGRESS
SOUTHWARD AS WELL ON FRIDAY. COULD BE SOME CONVECTIVE DEVELOPMENT IN
THE NORTHERN PORTION OF THE STATE FRIDAY MORNING AND EARLY
AFTERNOON...BUT COVERAGE SHOULD BE LESS AS SHOULD BE THE INTENSITY.
TEMPES WILL BE SIGNIFICANTLY COOLER FRIDAY BEHIND THE FRONT AND AT
LEAST SOME MID LEVEL CLOUD COVER. THE NAM WOULD LEAD TO A MORE
PESSIMISTIC FORECAST WITH ITS SLOWER MOVEMENT...BUT TYPICALLY
SOUTHWARD EXTENSION OF CONVECTION IN A POST-FRONTAL ENVIRONMENT IS
OVERDONE...SO STAYED WITH LIMITED CHANCES OF PRECIPITATION IN THE
SOUTH. THE SIGNIFICANT DIFFERENCE IN HOW THE MODELS HANDLE THE UPPER
LOW AND ASSOCIATED COLD FRONT AFFECT THE WEEKEND FORECAST AS WELL.
THE NAM DROPS THE FRONT MUCH FURTHER SOUTHWARD AS WOULD BE EXPECTED
IN A SLOWER SOLUTION. HOWEVER FEEL THAT IT MAY BE TOO FAR SOUTH
GIVEN STRENGTH OF UPPER RISGE AND TIME OF YEAR. THE FORECAST THEN
STRAYS FROM THE NAM AND LEANS MORE TWD THE GFS/GEM/ECMWF/UKMET WHICH
WOULD SUGGEST THE FRONT WILL PROGRESS BACK NORTHWARD SATURDAY
ALLOWING FOR AN INCREASE POTENTIAL IN TSRA DEVELOPMENT. IF THIS
HOLDS TRUE...SVR THUNDERSTORMS WILL BE POSSIBLE BUT AS IS TYPICAL
THIS TIME OF YEAR DETAILS ARE HARD TO PIN DOWN. IN ADDITION...A
RETURN TO ZONAL FLOW ALOFT WOULD MEAN TIMING OF SUBTLE SHORT WAVES
WILL BE DIFFICULT. GENERALLY HAVE GONE WITH A TYPICAL DIURNAL TREND
AND TEMPS NEAR SEASONAL THROUGH THE WEEKEND.

.LONG TERM (SUNDAY THROUGH THURSDAY)...

UPPER LEVEL RIDGE OF HIGH PRESSURE WILL SLOWLY RETROGRADE TO THE
WEST ACROSS THE SOUTHERN PLAINS...AND BY MIDWEEK BE CENTERED ACROSS
THE DESERT SOUTHWEST. APPEARS TO BE A TYPICAL MONSOON PATTERN SET UP
BY MIDWEEK...WITH OUR AREA IN A NORTHWEST FLOW ALOFT TO THE
NORTHEAST OF THE DESERT SOUTHWEST UPPER RIDGE. THIS NORTHWEST FLOW
WILL BE ATOP A SOUTHEAST MOIST FLOW AT THE SURFACE...AND COULD BE A
SET UP FOR SLOW MOVING SOUTHEAST BOUND SUPERCELLS. THIS IS AGAIN
TYPICAL FOR JULY. NO WIDESPREAD PRECIP IS EXPECTED...BUT AT LEAST
ISOLATED LATE AFTERNOON AND NIGHTTIME TSTMS ARE POSSIBLE TUESDAY
NIGHT AND BEYOND. SUNDAY AND THE 4TH OF JULY WILL BE QUITE WARM
/HIGHS 88 TO 98 DEGREES/ AS A STATIONARY FRONT WILL REMAIN WELL TO
OUR NORTH. THE FRONT WILL SETTLE SOUTH TUESDAY AND BEYOND...WITH
HIGHS COOLING BACK INTO THE 80S TO NEAR 90. THE FRONT MAY ALSO SERVE
AS A FOCUS FOR TSTM DEVELOPMENT AND SLIGHT CHANCES WILL BE
MAINTAINED THIS FORECAST.

&&

.HYDROLOGY...

FLOOD WARNINGS CONTINUE FOR THE NORTH PLATTE AND PLATTE RIVER. RIVER
LEVELS WILL HOLD STEADY OR SLOWLY FALL THE NEXT FEW DAYS. RIVER
LEVELS ARE ALSO RECEDING ON THE ELKHORN IN HOLT COUNTY. FLOOD
WARNING WILL BE ALLOWED TO EXPIRE FOR THE ELKHORN THIS AFTERNOON.

&&

.AVIATION...

VFR CONDITIONS ARE TO BE EXPECTED FOR THE MOST PART...THOUGH TSRA
DEVELOPMENT IN THE KVTN AREA IS TO BE EXPECTED THROUGH EARLY
MORNING. BIGGEST CONCERN WITH TSRA WOULD BE HIGH WIND GUSTS AND WILL
BE REFINED IN LATER FORECASTS. COVERAGE OF TSRA IN THE KLBF AREA WILL BE
LIMITED AND CONFIDENCE IS NOT HIGH THAT TSRA WILL MAKE IT THAT FAR
EAST. THEREFORE ONLY CB WAS INCLUDED AT KLBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

EXTENDED...TAYLOR
SHORT TERM/AVIATION...JWS
Hazardous weather outlook, Jun 30, 3:50 PM MDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT THU JUN 30 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-012200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
450 PM CDT THU JUN 30 2011 /350 PM MDT THU JUN 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. SCATTERED SEVERE THUNDERSTORMS...WITH THE
MAIN THREAT BEING DAMAGING WIND AND PERHAPS SOME HAIL TO THE SIZE
OF QUARTERS...WILL BE POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO
HAYES CENTER LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE ON FRIDAY NIGHT AND SATURDAY AS A
STATIONARY FRONT STALLS OUT ACROSS THE AREA. SEVERE THUNDERSTORMS
ARE POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO
HAYES CENTER LINE THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Jun 30, 5:35 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             4 SSW CHAPPELL          41.04N 102.50W
06/30/2011  E1.50 INCH       DEUEL              NE   PUBLIC

0625 PM     TSTM WND GST     LISCO                   41.50N 102.62W
06/30/2011  E50 MPH          GARDEN             NE   PUBLIC

&&

CJS
Local storm report, Jun 30, 5:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     BIG SPRINGS             41.06N 102.07W
06/30/2011  M62 MPH          DEUEL              NE   CO-OP OBSERVER

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:11 AM MDTRed Flag WarningLBFChase, Frontier, Hayes, Lincoln, Perkins10 hr
Jun 30, 5:14 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.